Previous |  Up |  Next

Article

Title: Asymptotische Formeln für die Lösungnen der Differentialgleichung $y'' + 2{q_1}(x) y' + q_2(x) y = 0$ (German)
Title: Asymptotic formulae for solving the differenial equation $y'' + 2{q_1}(x) y' + q_2(x) y = 0$ (English)
Author: Hustý, Zdeněk
Language: German
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 96
Issue: 1
Year: 1971
Pages: 41-56
.
Category: math
.
MSC: 34M99
idZBL: Zbl 0228.34008
idMR: MR0283313
.
Date available: 2009-09-23T08:15:25Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117711
.
Reference: [1] Z. Hustý: Asymptotische Eigenschaften der Differentialgleichung $y" + 2a_1(x) y' + a_2(x) y = = 0.$.Czechoslovak Math. J. 19 (94), (1969), 208-240. MR 0245884
Reference: [2] J. Mařík M. Ráb: Asymptotische Eigenschaften von Lösungen der Differentialgleichung $y" = A(x)y$ im nichtoszillatorischen Fall.Czechoslovak Math. J. 10 (85), (1960), 501-522. MR 0138842
.

Files

Files Size Format View
CasPestMat_096-1971-1_6.pdf 1.101Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo